MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)

ST. JUDE MEDICAL, INC. CONFIRM; RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Model Number DM2100
Medical Device Problem Codes Difficult to Interrogate (1331); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up in clinic, the device was interrogated and the connection was lost.Another attempt to interrogate the device was made and the device was noted to be in backup mode.No intervention was performed and the patient was stable with no consequences.
 
Event or Problem Description
Additional information received indicated that the device was explanted and replaced due to normal battery depletion.The patient was stable following the procedure.
 
Additional Manufacturer Narrative
The reported event of backup mode was confirmed.The cause of the backup operation is due to normal battery depletion.Longevity calculations showed the battery was expected to be past end of life (eol) when the field event occurred, and normal current draw was found in the device electronics.

Brand Name
CONFIRM
Common Device Name
RECORDER,EVENT,IMPLANTABLE CARDIAC,(WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8060726
Report Number2017865-2018-16863
Device Sequence Number2879925
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000001841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer01/12/2019
04/16/2019
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date01/24/2019
04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;